Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 2, pp. 215-220 (2008)

Nondoubling measure on Vilenkin group

Qingguo Li and Canqin Tang

Hunan University and Dalian Maritime University

Abstract: In this paper the authors introduce nondoubling measure on Vilenkin groups. The differentiation theorem is also obtained on this measure space.

Keywords: Nondoubling measure; Vilenkin group.

Classification (MSC2000): 42B20; 42B25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition